Can I use travogen ovule for vaginal itching after an abortion?
Hello I had an abortion 2.5 weeks ago and now I am feeling I have a yeast infection as I have vaginal itching. My doctor recommended travogen ovule, is it safe to use something like that? It is better to take oral medication instead of an ovule? Is the yeast infection dangerous for my fertility?
Your symptoms can be due to mixed vaginal infection. Your treating doctor has rightly suggested you to use vaginal ovules.
But you can also seek prescription support from your treating doctor for a broad spectrum antibiotic like Doxycycline twice a day for 5 days and tablet Metronidazole thrice a day for 5 days.
Also, do the following: - Use of prebiotics is advisable - Use of Lactic acid containing vaginal wash during bath time will be of help - Please observe good personal hygiene - Keep private parts clean and dry
Hope I have answered your query. Let me know if I can assist you further.
Regards, Dr. Purushottam Neurgaonkar
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]